Taiwanese Journal of Mathematics

THE BEST APPROXIMATION BY PROJECTIONS IN BANACH SPACES

Toshihiko Nishishiraho

Full-text: Open access

Abstract

We consider the best approximation by projections in Banach spaces under certain suitable conditions. Furthermore, applications are discussed for multiplier operators and convolution type operators associated with strongly continuous families of bounded linear operators as well as for homogeneous Banach spaces which include the classical function spaces, as particular cases.

Article information

Source
Taiwanese J. Math., Volume 5, Number 2 (2001), 375-386.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407344

Digital Object Identifier
doi:10.11650/twjm/1500407344

Mathematical Reviews number (MathSciNet)
MR1832175

Zentralblatt MATH identifier
0982.41019

Citation

Nishishiraho, Toshihiko. THE BEST APPROXIMATION BY PROJECTIONS IN BANACH SPACES. Taiwanese J. Math. 5 (2001), no. 2, 375--386. doi:10.11650/twjm/1500407344. https://projecteuclid.org/euclid.twjm/1500407344


Export citation